MathSciNet Relay Station
MathSciNet bibliographic data
MR1007101 57M99 (20F32 54F15 54F50 54H15 57S30)
Paulin, Frédéric The Gromov topology on ${\bf R}$-trees. Topology Appl. 32 (1989), no. 3, 197–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement